# SDR SWAA2022101760187

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 16,155 hours, 7,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR LOOSE / [01] RE-SECURED FWD SERVICE DOOR GIRT BAR IAW AMM 25-66-01; NO OTHER DEFECTS NOTED AT THIS TIME
